# SDR COMA0160738

- Difficulty date: September 23, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 12,279 hours, 11,543 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pcu
- Part number: 865D1007
- Part serial: 269
- Condition: Faulty
- Location: Center Wing
- Part time: 12,280 hours, 11,543 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5073.  DURING APPROACH INTO TLH RECEIVED A FLAP FAIL CAUTION MESSAGE WITH FLAPS AT ZERO DEGREES.REPLACED THE POWER DRIVE UNIT.
